Posted by: Moana | 2012-02-27


My fiance is addicted to bioplus. He takes a minimum of 2 sachets a day. I have done some research of the side effects and he shows some of them. I really do not know what to do. I tried talking to him, and he said that he would stop, but he still takes it everyday. Can you please tell me what will happen if he continues taking it? and what I can do to help him?

Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


I suggest that he consults a doctor for an examination and advice on how to stop using BioPlus. Long term side effects will include irritability, tremors, insomnia, sleep deprivation illness, short term memory loss, stomach discomfort etc. Due to the high calcium intake, he can experience bone pain due to demineralisation.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.